# SDR UALA2012060303062

- Difficulty date: June 2, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,126 hours, 13,165 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FUSELAGE FWD OF CAPTAIN PITOT TUBE 16 LIGHTNING BURN AREAS.  REPLACED TOTAL OF 12 RIVETS PER AMM.
